# SDR DALA2025022001321

- Difficulty date: February 17, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0815860) CORROSION ON FLOOR SUPPORT WL-208, STA-947.5+3, RBL-47. REMOVED AND REPLACED FLOOR SUPPORT WL 208, STA 947.5+3 FROM RBL 28 TO RBL 49 PER B737 SRM 51-40-02 AND DWG #147A5650, REV.A.
